# SDR CALA2024061301789

- Difficulty date: June 11, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 83,476 hours, 32,862 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Bracket
- Part number: D5337062220600
- Condition: Sheared
- Location: Fwd Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG FWD DOOR FITTING HAS 2EA SHEARED FASTNER.  REMOVED AND REPLACED LH MLG FWD DOOR HINGE FITTING IAW REPAIR IN STRUCTION R 533 70500 F.
